# SDR SWAA2019082236181

- Difficulty date: August 17, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 48,802 hours, 25,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A58100056
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN FLOOR PANEL 221BF HAD CORRODED INSERT, BETWEEN BS. 270 TO BS. 420.   R&R FLOOR PANEL 221BF CORRODED INSERT IAW SRM & DWG.
